# SDR FDEA202211172929

- Difficulty date: November 17, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 91,283 hours, 22,253 cycles
- System (JASC): 5700 · Wing Structure
- Part: Support Angle
- Part number: ARB293212
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

RH WING LE INSIDE AREA STA XORS 799 FOUND ANGLE SUPPORT HAS CRACKED 74-019 REPAIRED SUPPORT ANGLE ON R/H WING L/E AT STA 799 IAW SRM 57-40-03-2R REPAIR 2
